# SDR C77A20151013002

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 21,536 hours, 12,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17003275005
- Condition: Corroded
- Location: Fuselage
- Part time: 10,506 hours, 6,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CABIN FLOOR LT FWD SILL PN 170-03275-005, AT FRAME 16 Y=-1149, X=4711, Y= -1149.  R & R LT FWD SILL IAW SRM 51-41-01 & 51-43-01 ON WO 19451471E4 IAW EO E175-5300-124 REV IR WO 1965353.
